# SDR P5CA0601478

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 81,593 hours, 19,356 cycles
- Engine: Pwa JT9D7A
- Engine time: 76,254 hours, 18,261 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil Filter
- Condition: Unknown
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT NR 3 ENGINE OIL PRESSURE DROPPED TO 30 PSI AND LOW OIL PRESSURE LIGHT CAME ON.  EGT WAS 600 DEGREES.  WINDMILL OIL PRESSURE WAS 10 PSI FOR 40 MINUTES AFTER SHUTDOWN.  CHECKED CHIP DETECTORS, FOUND CLEAN.  REPLACED ENGINE MAIN OIL FILTER PER MM 72-61-05.  PERFORMED ENGINE RUN-UP.  OIL PRESSURE 44 PSI.  LOW OIL PRESSURE LIGHT OUT.  WINDMILL INSPECTION PERFORMED PER MM 72-00-00.
